# SDR UIEA2018082401785

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,836 hours, 22,926 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER 3 ATTEMPTS. PERFORMED APU OPS CHECK OF THE APU IAW AMM 49-11-00. APU BITE PROCEDURES IAW FIM 4-11 FT 958 FOUND A/C START CIRCUIT MGS ON ECU /LRU SUMMARY RESET. MEMORY RAN APU COULD NOT DUPLICATED, A/C OK FOR SERVICES.
